About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 382592, 11 pages
http://dx.doi.org/10.1155/2013/382592
Research Article

Poincaré Map and Periodic Solutions of First-Order Impulsive Differential Equations on Moebius Stripe

Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 12 December 2012; Accepted 1 January 2013

Academic Editor: Yonghui Xia

Copyright © 2013 Yefeng He and Yepeng Xing. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yefeng He and Yepeng Xing, “Poincaré Map and Periodic Solutions of First-Order Impulsive Differential Equations on Moebius Stripe,” Abstract and Applied Analysis, vol. 2013, Article ID 382592, 11 pages, 2013. doi:10.1155/2013/382592